RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 8, Pages 1003–1017 (Mi de548)  

Geometric location and estimation of growth of solutions of perturbed systems

B. F. Bylov

Moscow Aviation Technological Institute

Full text: PDF file (1738 kB)

Bibliographic databases:
UDC: 517.941
Received: 30.12.1965

Citation: B. F. Bylov, “Geometric location and estimation of growth of solutions of perturbed systems”, Differ. Uravn., 2:8 (1966), 1003–1017

Citation in format AMSBIB
\Bibitem{Byl66}
\by B.~F.~Bylov
\paper Geometric location and estimation of growth of solutions of perturbed systems
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 8
\pages 1003--1017
\mathnet{http://mi.mathnet.ru/de548}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=197897}
\zmath{https://zbmath.org/?q=an:0146.32802|0193.05102}


Linking options:
  • http://mi.mathnet.ru/eng/de548
  • http://mi.mathnet.ru/eng/de/v2/i8/p1003

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019